# SDR SIMA201012502

- Difficulty date: May 4, 2010
- Submitted: May 5, 2010
- Operation: Air carrier
- Aircraft: N523AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10152
- Aircraft time: 15,138 hours, 11,215 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670341757
- Condition: Cracked
- Location: Fuselage
- Part time: 15,138 hours, 11,215 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND FRAME 280 FLOORBEAM LEFT SIDE TO BE CRACKED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE LEFT FLOORBEAM FRAME 280 IAW EO CR-53MR-134R1.  THE AIRCRAFT WAS RETURNED TO SERVICE.
